# SDR R61A201706150404

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 299,995 hours, 20,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FOUND THE AFT PAX DOOR BEAM CORRODED AROUND AFT GIRT BAR FITTING.  REMOVED AND REPLACED AFT PAX DOOR THRESHOLD BEAM IAW SRM 51-41-02, 51-43-03, AND51-43-04.
